Export results as [feed] RSS 1.0 [feed] RSS 2.0

Citation

Skip to: B | D | K | L

B

Bartl, Daniel ; Kupper, Michael ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Tangpi, Ludovic (2019) Duality for pathwise superhedging in continuous time. Open Access Finance and Stochastics Berlin ; Heidelberg 23 3 697-728 [Article]
[img]

D

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2018) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Mannheim [u.a.] [Working paper]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2017) On Skorokhod embeddings and Poisson equations. Mannheim [u.a.] [Working paper]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2019) On Skorokhod embeddings and Poisson equations. The Annals of Applied Probability Cleveland, OH ; Hayward, CA 29 4 2302-2337 [Article]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2021) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Journal of Theoretical Probability New York, NY [u.a.] 34 1 173-205 [Article]

K

Kiiski, Matti (2020) The Riesz representation theorem and weak∗ compactness of semimartingales. Open Access Finance and Stochastics Berlin [u.a.] 24 4 827-870 [Article]
[img]

L

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations New York, NY 9 2021 343-379 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) On Sobolev rough paths. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 497 1 Article 124876 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Characterization of nonlinear Besov spaces. Transactions of the American Mathematical Society Providence, RI 373 1 529-550 [Article]

This list was created automatically on Tue Aug 16 06:45:51 2022 CEST